Tylenol Extra Strength Pain Relief Acetaminophen 500mg Caplets, 200 Count
TYLENOL® Extra Strength caplets help reduce fever and provide temporary relief of minor to moderate aches and pains. As the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and menstrual cramps. Labelled for use in adults and children 12 years and older. Fast, effective relief. Tough on pain but gentle on your stomach. A two-caplet dose starts to work in 15-20 minutes.